Harmonic diffeomorphisms between hadamard manifolds

Peter Li, Luen Fai Tam, Jiaping Wang

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

In this paper, we study the Dirichlet problem at infinity for harmonic maps between co plete hyperbolic Hada ard surfaces. We will address the existence and uniqueness questions relating to the problem. In particular, we generalize results in the work of Li-Tam and Wan.

Original languageEnglish (US)
Pages (from-to)3645-3658
Number of pages14
JournalTransactions of the American Mathematical Society
Volume347
Issue number9
DOIs
StatePublished - Sep 1995

Fingerprint Dive into the research topics of 'Harmonic diffeomorphisms between hadamard manifolds'. Together they form a unique fingerprint.

Cite this